# SDR MASA2014112612757

- Difficulty date: November 26, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 27,391 hours, 22,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK,  AFT THREE OVERHEAD EMERGENCY FLOOD LIGHTS STAYED ON.
